Go Back   Bodybuilding Forum - Bodybuilding.net > Bodybuilding Forum > Female Fitness

Any Suggestions...Helios Headache!!!!

Female Fitness discussion on Any Suggestions...Helios Headache!!!!, within the Bodybuilding Forum; Hey all, I have a problem...Normally I do my cutting cycle with Clen tabs, and T3 tabs with the Body ...


Reply
 
LinkBack Thread Tools Display Modes
Old 10-10-2006, 09:33 PM   #1
LittleMinx
Rank: New Member
 
LittleMinx's Avatar
 
Join Date: Oct 2006
Posts: 4

Unhappy Any Suggestions...Helios Headache!!!!

Hey all, I have a problem...Normally I do my cutting cycle with Clen tabs, and T3 tabs with the Body Opus diet...works good!! Normally the first couple days you get the shakes and I would get serious headaches. Well I went out on a limb and got some Helios(injectable Clen and Yohimbe) when I took my first dose and I got a Migraine headache for about a day and a half. Any suggestions on how to keep this from happening again...The dosage was equal to what I would normally take in the tabs, so no change there but I got headaches even with the tabs just not this scale...I am thinking I may have to administer smaller doses through out the day and lots of injection sites...any suggestions???? Much Love ,...
LittleMinx is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 10-11-2006, 07:36 AM   #2
lafittrainer
Rank: Member
Experience: 3-5 Years
 
lafittrainer's Avatar
 
Join Date: Dec 2005
Location: oc
Posts: 87
Country:

Gender:
Send a message via AIM to lafittrainer
Default

my only thought is to lower your dosage a little...i was reading about clen and yohimbe and headaches is definitely one of the sides. thats all i can think of right now ill keep checking around. hope everything goes well, keep me posted! btw i know this is off subject but are you dieting down for a contest or just to loose a little fat?

lafittrainer's Sig:age-20
6'0" 190lbs
bench press-245x2
a2g squats-455x1-9/7/06
deadlift-475x1-9/5/06

"An ounce of prevention beats a pound of cure."
lafittrainer is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 10-11-2006, 09:32 AM   #3
EricT
Rank: Heavyweight
Experience: 7-10 Years
 
EricT's Avatar
 
Join Date: Jul 2005
Posts: 6,314
Country:

Gender:
Default

Injecting something is never the same as taking it in pills. If you have side effects or hypersensitivity reactions they are bound to be worse. This is all very dangerous but I'm sure you know that and that you think it's worth it for what you'll get out of it.

What's amazing to me is that were someone to be prescribed a drug to treat an illness with such bad side effects they would probalbly want to stop taking it immediately; at least until their doctor told them what to do. I know this doesn't seem very helpful but if someone told me it hurt when they banged their head against the wall I would probalby say "then don't do that" rather than "don't do it so hard".

EricT's Sig:
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.



To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
or
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.


If you act sanctimonious I will just list out your logical fallacies until you get pissed off and spew blasphemous remarks.
EricT is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 10-11-2006, 08:34 PM   #4
LittleMinx
Rank: New Member
 
LittleMinx's Avatar
 
Join Date: Oct 2006
Posts: 4

Thumbs up I get it...I get it....

Hi guys...Thanks for your replies, First....Eric, I understand what you are saying but usually it is a matter for the doctors in tweaking the dosage to make it work, even with Dr's it is not perfect science and I am very careful and do alot of research with everything I put in my body but as you said sometimes you just react a little differently and some adjustments need to be made...thanks for your point of view.
Lafit...no contest I train that way but don't compete...more fat loss from being off season and trying to lean up. If you find anything let me know, I am going to lower my dosages to half and spread them out even if if means more sticks. Don't they say....no pain no gain
LittleMinx is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 10-12-2006, 04:16 AM   #5
EricT
Rank: Heavyweight
Experience: 7-10 Years
 
EricT's Avatar
 
Join Date: Jul 2005
Posts: 6,314
Country:

Gender:
Default

Sorry that my point of view isn't of much immediate help. I think it comes from the fact that I have paid for what I've done to my body in the past and so, unfortunately, I'm well aware of how doctors work. It certainly isn't from any judgemental reaction on my part . However, my comment was on how people react, not doctors. I just think it's ironic. Good luck on everything.

Last edited by EricT; 10-12-2006 at 06:23 AM..
EricT is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 10-12-2006, 06:38 AM   #6
Frontline
Rank: Lightweight
Experience: 7-10 Years
 
Frontline's Avatar
 
Join Date: Feb 2005
Location: Midwest
Posts: 1,398
Country:

Gender:
Default

Unfortunately the shaking and headaches are pretty common on clen, but you probably already know this since your familiar with using tabs. Now I haven't personally done an injectable form of clen but I have taken liquid clen and the headaches were pretty normal when starting out a cycle again. As mentioned, I think the key is really to start low and work up. When I use to start too high the headaches and side effects would be much more pronounced.

There's not much you can do about the shaking, but cramping can be fixed with adding in some taurine/potassium. As far as headaches you can't really prevent them, but carrying around some extra strength tylenol at all times helped me get through the really bad days.

One of the reasons I haven't gone back to clen is just that the benefits from it didn't outweigh the side effects for me personally.

Last edited by Frontline; 10-12-2006 at 10:00 AM..
Frontline is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 10-12-2006, 06:44 AM   #7
EricT
Rank: Heavyweight
Experience: 7-10 Years
 
EricT's Avatar
 
Join Date: Jul 2005
Posts: 6,314
Country:

Gender:
Default

Quote:
Originally Posted by Sleazy
As mentioned, I think the key is really to start low and work up. When I use too start to high the headaches and side effects would be much more pronounced.
This is definitely where the side effects are more prevalent and it backs up what I have seen it the literature. As Lafit mentioned headaches are a side of yohimbe too. So you've got a double edged sword there and both of these have the potential to increase the side effects of the other. If I were to make an educated guess as to the most dangerous effect I would say hypertensive crises (cause of headache is hypertensive side effect) and arythmia. They are synergistic, at least in cell cultures, in terms of fat loss, i.e. beta 2 antagonist clen + alpha antagonist yohimbe but additive effect on CNS could be potentially very potent and that is not even considering whether yohimbe is a (weak) MAOI. Either way, concurrent use would normally be warned against.

The half life of yohimbe I think is very very short compared to clen (1-2 hours?) so your idea of separating the doses into smaller units, come to think of it, may make a difference. But you more likely need to lower the dose altogether like the others have suggested and start from there. I doubt very much this stuff acutally "spot reduces" like the manufacturers claim.

Last edited by EricT; 10-12-2006 at 01:37 PM..
EricT is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 10-12-2006, 11:52 PM   #8
LittleMinx
Rank: New Member
 
LittleMinx's Avatar
 
Join Date: Oct 2006
Posts: 4

Default

I absolutely agree with everything you guys posted and Eric I did definately feel the Hypertensive side, I normally have low blood pressure so that for me was scary in itself, I will definately start with at least half the normal dose and again spread throughout the day, and Sleazy I agree with you on sometimes the benefits don't out weight the side effects, My first Love is Ephedrine we get along great but, as with all things you try to cycle off and sometimes need an extra edge to get thru a plateau. Thanks again everyone!! Much Love!!
LittleMinx is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Reply

  Bodybuilding Forum - Bodybuilding.net > Bodybuilding Forum > Female Fitness


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes



All times are GMT -8. The time now is 02:13 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.